# SDR 2025FA0000212

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: General aviation
- Aircraft: N824NE
- Make and model: Cessna 525C
- Aircraft serial: 0447
- Aircraft time: 602 hours, 343 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: MS21155S16
- Part serial: NA
- Condition: Seized
- Location: Zone 700
- Part time: 602 hours, 343 cycles
- Component: Trunnion, Cessna
- Component part number: 71410201920
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH FOR LANDING THE CREW SELECTED GEAR DOWN, THE NOSE AND THE RIGHT MAIN GEAR EXTENDED AND THERE WERE GREEN DOWN AND LOCKED INDICATIONS. THE LEFT MAIN EXTENDED BUT THE CREW DID NOT SEE A GREEN DOWN AND LOCKED INDICATION, INSTEAD THEY HAD A RED GEAR UNSAFE WARNING INDICATION. CREW ELECTED TO ABORT THE LANDING, SHORTLY AFTER INITIATING THE GO AROUND THE LEFT GEAR DOWN AND LOCKED INDICATION ILLUMINATED AND THE RED GEAR UNSAFE LIGHT EXTINGUISHED. MAINTENANCE RECEIVED A FERRY PERMIT AND THE AIRCRAFT WAS RELOCATED TO A MAINTENANCE FACILITY. AIRCRAFT WAS JACKED AND A GEAR FUNCTIONAL CHECK WAS COMPLETED, MAINTENANCE COULD NOT DUPLICATE THE UNSAFE GEAR INDICATION ISSUE BUT DID NOTE THAT BOTH LEFT AND RIGHT GEAR TRUNNIONS DURING THE GEAR SWINGS WERE BINDING DUE TO FAILED FORWARD TRUNNION PIVOT BEARINGS. MAINTENANCE TRIED TO LUBRICATE THESE BEARING (LEFT & RIGHT) BUT NEITHER BEARINGS WOULD EXCEPT GREASE. BOTH MAIN LANDING GEAR TRUNNIONS WERE REMOVED FROM THE AIRCRAFT, THE FAILED BEARINGS WERE REMOVED AND REPLACED. NOTE: LUBRICATION INTERVAL PER THE TEXTRON AVIATION 525C MM FOR THIS BEARING IS ONCE EVERY 12 MONTHS, THIS AIRCRAFT IS APPROXIMATELY 8 MONTHS OLD.
